# SDR 2008UALA04286

- Difficulty date: August 14, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 61,638 hours, 20,419 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT SIDE MOST TWO AFT EMERGENCY LIGHTS OVERHEAD STOW BIN NO GOOD DURING CHECK.  RELAMP, NO HELP.  FURTHER TS NEEDED.  *S/D*  REPLACED M10818 POWER SUPPLY BATTERY ASSY, EMERGENCY LIGHTS OP CHECKS OKAY.
